Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Abnormal periods after getting tubes tied. Why is period lasting so long?

hi ievery since i got my tubes tied in may of 2008 my period has been off at firt i was getting them every month for the first couplr of month then it went ot every six months and it would last for about 10 well this time when my period came it has lasted longer today is day 20 why is it lasting so long and there has been a lot of clotting
Asked On : Tue, 15 Jan 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
Hi, Welcome to Health care magic forum.
Usually there wont be any relation ship between the periods and the ligation. The irregular periods may be due to the anemia, or infection.
I advise you to consult a gynecologist for diagnosis and treatment. You may need to have a M.R.I. for diagnosis and treatment.
I usually prescribe to my patient with such symptoms hematinics, fluconazole, cifixime, and ornidazole.
Take more of green leafy vegetables, pulses, sprouts,and
protein rich foods to hasten the recovery.
Wishing for a quick and complete recovery. Thank you.
Answered: Fri, 3 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor